MathSciNet Relay Station
MathSciNet bibliographic data
MR1472141 (98j:14038) 14H30 (14E22)
Chaves, Gabriela Revêtements ramifiés de la droite projective complexe. (French) [Ramified coverings of the complex projective line] Math. Z. 226 (1997), no. 1, 67–84.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement